Welcome to the forum. But I'm sorry you did not heed the advice in the Disclaimer message at the top of the page; you could easily have found the answers you seek without paying the posting fee. I entered "HIV symptoms" into the search link and it identified over 3,000 threads in this forum alone. The main point of all those disucssions is that symptoms almost never are useful indicators of new HIV infection, and that if testing is done long enough after exposure to become positive, the test results always outrule symptoms -- even when the symptoms are classical for HIV/AIDS. You also would have seen that no medicines alter the timing or reliability of HIV testing; that includes Lotrimin.
Therefore, your negative test a year after your last possible exposure to HIV proves you are not infected and that something other than HIV is causing your symptoms. Contrary to what you apparently think, yours are not all suggestive of HIV, especially "late stages". If you remain concerned about them, continue to work with your primary care provider to find the cause and perhaps appropriate treatment.
If you need more information about this recommendation and the reasons for it, use the search function as suggested -- or simply scan any 10-20 threads at random; questions about symptoms and timing of HIV tests are just about the most common on the forum, with at least a couple of such questions almost every day.
And by the way, the reason for the 2,000 character limit is to require that the entire question be short and to the point; it is not appropriate to spill over into a comment window.
Bottom line: Move on and forget HIV. You don't have it.
Regards-- HHH, MD
My mind wandered back to the Lotrimin I used for a week- about 2.5-3 weeks prior to the test. So anyway I went in for my colonoscopy, in which they found that I had inflammation in the colon and some in my esophagus. A few days later the stool sample came back and I was told I had white blood cells in my stool- doctor ordered a hydrogen breath test to check for SIBO. I am currently waiting on those results as of now. I have had a few more symptoms which cause me some concern as well: I'm not really sure when, but I have noticed my tongue def looks like it has a white film on it, not patchy at all, but does look like a film is present. Over the past week or so my hands have repeatedly went numb when I went to sleep, waking me up at times. I am really just ready to put all this behind me, I am so tired of thinking about the worst case scenario. Doc, here are my questions: 1) My test took place over 1 year post my last sexual encounter: Is this 99.95% proof I dont have HIV? 2) Could Lotrimin used sparingly on a rash for 1 week affect an ELISA test(this seems stupid to me now that im writing it)? 3) It seems very unlikely these symptoms, which to me, appear to be from the late stages of HIV could happen so quickly, is this worth even considering? I eagerly await your responses doctor, and thank you so much for what you guys are doing to help some very very anxious people.
I saw these comments before I replied above.
Thanks doc, could you elaborate on which symptoms I descibed would not be considered late stage symptoms? I am going to try to take yor advice and move on completely, however I would like to know if a cbc/wbc done in the late stages of hiv would throw up a red flag, and is testicle sensitivity with a slight burn at the tip of the penis(not during urination or ejaculation) symtpoms of hiv? The slight burn is barely noticeable, but does show from time to time over the last few weeks. Thank you very much for your time
No, I will not elaborate because, as I already said, it doesn't matter what symptoms you have. The test results prove something else is the cause. Stop obsessing about HIV. If you cannot, seek professional counseling; I suggest it out of compassion, not criticism.
This thread is over. No more comments.